Banach Journal of Mathematical Analysis

Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces

Vasile Berinde and Erdal Karapinar

Full-text: Open access

Abstract

In this paper we obtain existence and uniqueness results for quadruple fixed points of operators $F: X^4 \rightarrow X$. We also give some examples to support our results.

Article information

Source
Banach J. Math. Anal., Volume 6, Number 1 (2012), 74-89.

Dates
First available in Project Euclid: 14 May 2012

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1337014666

Digital Object Identifier
doi:10.15352/bjma/1337014666

Mathematical Reviews number (MathSciNet)
MR2862544

Zentralblatt MATH identifier
1264.47057

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25] 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Keywords
Fixed point theorems Nonlinear contraction Partially ordered Quadruple Fixed Point mixed $g$-monotone

Citation

Karapinar, Erdal; Berinde, Vasile. Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces. Banach J. Math. Anal. 6 (2012), no. 1, 74--89. doi:10.15352/bjma/1337014666. https://projecteuclid.org/euclid.bjma/1337014666


Export citation